# SDR REXA97285

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 689
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6222501001
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR PAINTS SOLID RED FROM 4-8 MILES.  WILL NOT PAINT GROUND.  REMOVED AND REPLACED RADAR ANTENNA.  OPS CHECKED GOOD.  (M)
